# SDR FDEA201702220624

- Difficulty date: February 22, 2017
- Submitted: February 22, 2017
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 742
- Aircraft time: 32,049 hours, 16,944 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: A53770506210
- Condition: Gouged
- Location: Frames 19-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR CUTOUT INTERNAL UPPER BEAM, STRINGER 5L IS GOUGED BETWEEN FRAMES 19 AND 20.  BLENDED AREA IAW SRM 51-73-10, PARA 5, FIG 202. CHECKED LIMITS IAW DWG A53770506210,  GOOD.  ACCOMPLISHED A REPAIR IAW EA T 6-5310-T0331518, PART 1.
